Global Regularity and Stability in S-Spaces for Classes of Degenerate Shubin Operators
We study the uniform regularity and the decay at infinity for anisotropic tensor products of Shubin-type differenential operators as well as for degenerate harmonic oscillators. As applications of our general results we obtain new theorems for global hypoellipticity for classes of degenerate operators in inductive and projective Gelfand-Shilov spaces.
KeywordsS-spaces Shubin-type pseudo-differential operators Gelfand-Shilov spaces
Methematics Subject Classification (2000)Primary 47F30 Secondary 46F05 35B65
Unable to display preview. Download preview PDF.
- I. M. Gelfand and G. E. Shilov, Generalized Functions II, Academic Press, 1968.Google Scholar
- T. Gramchev, S. Pilipović and L. Rodino, Classes of degenerate elliptic operators in Gelfand-Shilov spaces, in New Developments in Pseudo-Differential Operators, Operator Theory: Advances and Applications 189 Birkhäuser, 2009, 15–31.Google Scholar
- H. Holden, B. Øksendal, J. Ubøe and T. Zhang, Stochastic Partial Differential Equations. A Modeling, White Noise Functional Approach, Probability and its Applications, Birkhäuser, 1996.Google Scholar
- L. Hörmander, The Analysis of Linear Partial Differential Operators, Springer, Part III, 1985; Part IV, 1985.Google Scholar
- B. S. Mitjagin, Nuclearity and other properties of spaces of type S, in American Mathematical Society Translations Ser. 2 93, 1970, 45–59.Google Scholar
- Z. Lozanov Crvenković, D. Perisić and M. Tasković, Gelfand-Shilov spaces, structural and kernel theorems, preprint.Google Scholar
- M. Shubin, Pseudodifferential Operators and Spectral Theory, Springer-Verlag, 1987.Google Scholar